# SDR REXA201100871

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 18,792 hours, 16,455 cycles
- Engine: Ge CF343B1
- Engine time: 18,773 hours, 16,435 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE873838
- Condition: Malfunctioned
- Location: Right
- Part time: 18,772 hours, 16,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAILURE SHORTLY AFTER TAKEOFF.  LOUD POP, FOLLOWED BY ENGINE SPOOL DOWN AND R ENG OIL WARNING MSG, ITT SPIKED IN RED.  REMOVED AND REPLACED RT ENGINE IAW CHECKLIST.  VERIFIED PART EFFECTIVITY.  ALL LEAK & OPS CHECKS GOOD PER AMM 71-00-00.  ALL RUNS REQUIRED C/W IAW AMM 71-00-00, 0 OZ OIL USED POST ENGINE RUNS.
